Former Marine Claims Illness From Mystery Vaccine
Key Excerpts from Article on Website of WLWT-TV (Cincinnati, Ohio's NBC affiliate)
Posted: July 6th, 2007
An alarming number of U.S. troops are having severe reactions to some of the vaccines they receive in preparation for going overseas. "This is the worst cover-up in the history of the military," said an unidentified military health officer who fears for his job. A shot from a syringe is leaving some U.S. servicemen and women on the brink of death. Lance Corporal David Fey, 20, has dialysis three days a week. His kidneys are failing, his military career is over, and he feels like his country abandoned him. Fey said he loved every minute of boot camp and combat training at 29 Palms in California. But on Nov. 28, 2005, his life would change forever. Fey was one of a group of Marines who lined up for an undisclosed shot. "They asked us our name. We stood on these yellow footprints, and they gave us this shot, and we got the rest of the day off," he recalled. "After that shot, I started swelling up. I gained 30 pounds of water. My eyes swelled up where I couldn't see. I started snoring. I developed a rash on my hand." Three weeks later, Fey was back in Clermont County on his death bed at Clinton Memorial Hospital. His kidneys were failing, and his body was so swollen that it left stretch marks. Fey is one of a growing number of U.S. servicemen and women who are getting sick after receiving vaccines. And the ... Department of Defense medical officer who spoke with [WLWT] said that the number is up in the thousands. The symptoms range from joint aches and pains and arthritic symptoms to death. The officer said those who have claimed to have had adverse reactions to shots are treated like it is all in their heads. Asked whether servicemen and women are receiving experimental vaccines, the officer said, "I would hope to God not. But from what I've seen, I would have to say yes."